# SDR ASAA1159033

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 10,963 hours, 3,495 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5479
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 17,527 hours, 23,102 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT DIRTY SOCK ODOR DETECTED IN FLIGHT DECK ONLY ON DESCENT AS WE PASSED THROUGH APPROXIMATLY 8000 MSL.ODOR DISSIPATED BY 5000 MSL AND FLIGHT ATTENDANTS REPORTED NO ODORS IN CABIN.  REMOVED APU COMBUSTOR DRAIN & FOUND CONTAMINATED WITH OIL.  REPLACED THE APU PER AMM 49 11 00 000 803.  LEAK AND OPS CHECK GOOD.  NO ODOR NOTED.
